# SDR AU001155

- Difficulty date: December 11, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520N
- Propeller: Mcauly 3FF32C501
- System (JASC): 3510 · Crew Oxygen System
- Part: Pipe
- Part number: 51001063
- Condition: Corroded
- Location: Oxygen System
- Part time: 7,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OXYGEN PIPE CORRODED AND LEAKING IN AREA BEHIND PILOTS SEAT SIDELINING. PIPE CONTAINED PIN HOLE CORROSION IN THE AREAS TOUCHING THE SCAT HOSE.
